Journal of Group Theory, ( ISI ), Volume (19), No (6), Year (2017-2) , Pages (1049-1061)

Title : ( Triangle-free commuting conjugacy class graphs )

Authors: Abbas Mohammadian , Ahmad Erfanian , Mohammad Farrokhi D. G , Bettina Wilkens ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

For a group G, let Γ(G) be the commuting conjugacy class graph of G associated with the non-central conjugacy classes of G in such a way that the vertices of Γ(G) are the non-central conjugacy classes of G, and two distinct vertices C and D are adjacent when xy=yx for some x∈C and y∈D. We shall classify all finite groups such that Γ(G) are triangle-free.

Keywords

commuting conjugacy class
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1059878,
author = {Mohammadian, Abbas and Erfanian, Ahmad and Mohammad Farrokhi D. G and Bettina Wilkens},
title = {Triangle-free commuting conjugacy class graphs},
journal = {Journal of Group Theory},
year = {2017},
volume = {19},
number = {6},
month = {February},
issn = {1433-5883},
pages = {1049--1061},
numpages = {12},
keywords = {commuting conjugacy class graph-triangle-free},
}

[Download]

%0 Journal Article
%T Triangle-free commuting conjugacy class graphs
%A Mohammadian, Abbas
%A Erfanian, Ahmad
%A Mohammad Farrokhi D. G
%A Bettina Wilkens
%J Journal of Group Theory
%@ 1433-5883
%D 2017

[Download]